# SDR CA130904010

- Difficulty date: August 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 9,974 hours
- Engine: Garrtt TPE33110T
- Propeller: Hartzl HCB3TN5
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Angle
- Part number: 73005821
- Condition: Cracked
- Location: Lt Mlg
- Part time: 9,858 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT MLG TRUSS ANGLE NOTED TO HAVE CRACK APPROXIMATELY 0.7" LONG IN RADIUS. CRACK DISCOVERED BY VISUAL INSPECTION AND CONFIRMED USING FLPI.  THIS ANGLE PROVIDES SECONDARY ATTACHMENT OF THE MLG TRUSS FORGING TO THE LOWER WING SKIN.  CRACK WAS REPAIRED USING A NESTED STAINLESS STEEL DOUBLER SECURED WITH HILOKS AND RIVETS IAW DER PROVIDED DATA. THE RT MLG TRUSS ANGLE WAS REPAIRED ON THE SAME ACFT IN MARCH 2005.  APPARENTLY THIS IS A FAIRLY COMMON PROBLEM WITH THIS SERIES OF ACFT.  IT IS SPECULATED THAT THIS DEFECT COULD BE CAUSED BY REPEATED HARD LANDINGS AND/OR ROUGH FIELD OPERATIONS.
